# SDR QXEA2012031300226

- Difficulty date: March 13, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 25,572 hours, 26,627 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HANDLE DIFFICULT TO ROTATE TO OPEN AND CLOSE DOOR.  REPLACED GUIDE PINS, BEARING FOR INSIDE SHAFT HANDLE, AND GUIDE ASSY. RETURNED TO SERVICE.
